# SDR USAA2015040100005

- Difficulty date: March 30, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 6,780 hours, 2,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR EXIT LIGHT LENS LOOSE.  SECURED EXIT LIGHT LENS AT 4R DOOR.
